# SDR AU970911

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: VTB131REVG
- Condition: Cracked
- Location: Lt Aft Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE AFT ENGINE MOUNT LINK BEARING INNER RACE CRACKED IN TWO PLACES. LOWER FITTING ASSEMBLY BEARING INNER RACE CRACKED IN ONEPLACE.
